Browse "MA-Journal Papers(저널논문)" bySubjectANISOTROPIC DIFFUSION

Showing results 1 to 2 of 2

1
A Nonlinear Structure Tensor with the Diffusivity Matrix Composed of the Image Gradient

Hahn, J; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL IMAGING AND VISION, v.34, no.2, pp.137 - 151, 2009-06

2
Fourth-order partial differential equations for image enhancement

Yi, D; Lee, Sungyunresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.175, no.1, pp.430 - 440, 2006-04

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0